Alert archive / Alabama / Tornado Warnings in 2006
Tornado Warning 68, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Nov 15, 2006, 10:35 AM CST for Elmore County, Alabama. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2006, 10:35 AM CST (16:35 UTC)
- Expired
- Nov 15, 2006, 11:15 AM CST
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
County Elmore County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 10:45 AM CST | TSTM WND DMG | 5 Se Wetumpka, AL | HOME DAMAGED...SECTION OF ROOF BLOWN OFF...2 MILES NORTHEAST OF OLD BINGHAM. POSSIBLE TORNADO. |
| Nov 15, 10:45 AM CST | TORNADO 1 | 5 Se Wetumpka, AL | WELL CONSTRUCTED HOME SUSTAINED SUBSTANTIAL ROOF DAMAGE...ENTIRE ROOF SHIFTED THREE INCHES...WITH SEVERAL TREES SNAPPED OFF OR DOWNED...IN THE EMERALD SUBDIVISION AREA. TRACK LENGTH OF 1.5 MILES LONG AND WIDTH OF 150 YARDS WIDE. |
| Nov 15, 11:05 AM CST | TSTM WND DMG | 5 Ne Eclectic, AL | TREES AND POWER LINES DOWN ON AL HWY 50 JUST SOUTH OF LAKE MARTIN. POSSIBLE TORNADO. |
| Nov 15, 11:08 AM CST | TORNADO 1 | 5 Ene Eclectic, AL | SIGNIFICANT DAMAGE TO A ROOF ON TWO STORY BRICK HOME. ROOF LIFTED OFF ONE END AND LARGE WOODEN CARPORT COMPLETELY BLOWN AWAY. NUMEROUS LARGE TREES SNAPPED AND BLOWN DOWN. TOTAL PATH LENGTH 5 MILES LONG AND 100 YARDS WIDE AT WIDEST POINT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 9:54 AM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 151635
TORBMX
ALC051-151715-
/O.NEW.KBMX.TO.W.0068.061115T1635Z-061115T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1035 AM CST WED NOV 15 2006
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA
* UNTIL 1115 AM CST
* AT 1032 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 19 MILES
SOUTHWEST OF ECLECTIC...OR ABOUT 7 MILES EAST OF MONTGOMERY...
MOVING NORTHEAST AT 35 MPH.
* THE TORNADO IS WILL BE NEAR...
ECLECTIC BY 1100 AM CST
KENT BY 1105 AM CST
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.
LAT...LON 3246 8619 3241 8607 3258 8589 3275 8590
3276 8599
$$
612 follow-up statements
000
WWUS54 KBMX 151643
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 AM CST WED NOV 15 2006
ALC051-151715-
/O.CON.KBMX.TO.W.0068.000000T0000Z-061115T1715Z/
ELMORE AL-
1042 AM CST WED NOV 15 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 AM CST FOR EASTERN
ELMORE COUNTY...
AT 1039 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 14 MILES SOUTHWEST OF
ECLECTIC...OR ABOUT 7 MILES SOUTHEAST OF WETUMPKA...MOVING NORTHEAST
AT 35 MPH.
THE TORNADO WILL BE NEAR...
ECLECTIC BY 1100 AM CST
KENT BY 1105 AM CST
KOWALIGA BY 1110 AM CST
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3246 8619 3241 8607 3258 8589 3275 8590
3276 8607
$$
61000
WWUS54 KBMX 151718
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1118 AM CST WED NOV 15 2006
ALC051-151728-
/O.EXP.KBMX.TO.W.0068.000000T0000Z-061115T1715Z/
ELMORE AL-
1118 AM CST WED NOV 15 2006
...THE TORNADO WARNING FOR NORTHEASTERN ELMORE COUNTY EXPIRES AT 1115
AM CST...
AT 1118 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED
AREA. THUS...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3261 8602 3260 8599 3268 8591 3275 8590
3275 8598
$$
61What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Nov 15, 6:44 AM CST, 3 hours 51 minutes earlier.
Area forecast discussion, Nov 15, 6:44 AM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 644 AM CST WED NOV 15 2006 .UPDATE...WEATHER AND AVIATION DISCUSSION. && .UPDATE... GOING TO CHANGE MY TUNE A LITTLE. WARM FRONT HAS ALREADY MOVED INTO THE SOUTHWESTERN CWA WITH THOSE MAGICAL DEWPOINTS. ALSO OF NOTE IS THE SQUALL-LINE FILLING IN NICELY WITH A HUGE DRY SLOT PUSHING IT. FOR THE LINE...ITS HAULING. NEED TO ADJUST ARRIVAL TIMES SOME. THINKING THE STATE LINE BETWEEN 9 AND 10 AM...I-65 CORRIDOR AROUND NOON...AND EAST AL BY 2 TO 3 PM. ALSO HAD TO ADJUST THE THREAT AREA. WILL INCLUDE ENTIRE CWA EXCEPT ETOWAH...CALHOUN...CHEROKEE...AND CLEBURNE FOR TORNADO THREAT. FEEL THE MAGIC LINE WILL NOT REACH THESE COUNTIES. && .PREVIOUS... HELLO WEATHER FANS. THE STARS ARE ALIGNING FOR TODAYS EVENT. DEEP SFC LOW THAT DEVELOPED IN RESPONSE TO THE POWERFUL UPPER-LEVEL LOW IS QUICKLY MOVING EASTWARD...NOW INTO SOUTHWESTERN AR. CONVECTION IS NOW BEGINNING TO BUILD JUST AHEAD OF THE ACTUAL FRONT ACROSS AROUND SHV. ALSO SEE CONVECTION BUILDING IN CENTRAL AR ON THE NORTHERN TRIPLE POINT. NOTE I SAID NORTHERN. I THINK THIS IS MORE OF A MODIFIED AIRMASS/SFC TROF. THE BONAFIED WARM FRONT IS INTO SOUTHERN AR/MS AND A LITTLE BIT OF SOUTHWESTERN AL. THE BIG PUSH HAS BEGUN FROM THE SOUTH. FOR US THERE IS ONGOING ELEVATED CONVECTION AND WERE WATCHING THE FRONT. NOW FOR TODAY. GOING TO SET THE MAGIC REALIZED SFC BASED INSTABILITY TODAY ON DEWPOINTS. DRUM-ROLL PLEASE...63 TO 65 DEWPOINTS SHOULD DO THE TRICK. WITH THAT IN MIND...TODAYS FORECASTED MAGIC LINE REMAINS ROUGHLY ALONG AND SOUTH OF THE I-20 CORRIDOR. OF COURSE WE COULD SEE SOME STUFF NORTH OF THIS LINE. PARDON THE INTERRUPTION...SPC JUST ISSUED THE FIRST TORNADO WATCH OF THE DAY FOR US. CHECK THE USUAL OUTLETS. BACK TO THE STORY...EXPECTING TWO ROUNDS TODAY ACROSS OUR SOUTHERN ZONES... THIS MORNINGS AND THEN WITH THE FRONT. FOR THE FRONT...ITS HAULING. GOT IT TIMED FOR WESTERN AL AT AROUND 1130 AM...I-65 CORRIDOR AROUND 200 PM...AND EASTERN AROUND 500 PM. ALL TALK OF DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES ARE STILL ON THE TABLE. AFTER THE FRONT THERE WILL BE PLENTY OF WRAP AROUND MOISTURE TO DEAL WITH...PROBABLY THROUGH FRIDAY MORNING. KEPT LIGHT RAIN/DRIZZLE IN. SHOULD FINALLY CLEAR OUT TOTALLY BY MID-DAY FRIDAY SETTING US UP FOR A NICE SEASONAL WEEKEND. WILL SEE ANOTHER WEAK REINFORCING COLD FRONT ON MONDAY. THANKS TO THE SURROUNDING OFFICES FOR THE MORNING COORDINATION. JONES/90 && .AVIATION...DISCUSSION FOR 12Z TAFS. MVFR TO IFR CONDITIONS WILL CONTINUE FOR MUCH OF THE DAY ACROSS CENTRAL ALABAMA WITH CEILINGS MAINLY BETWEEN 600 TO 1500 FEET. FIRST ROUND OF SHOWERS AND THUNDERSTORMS WILL CONTINUE AT ALL TAF LOCATIONS THROUGH THE MORNING HOURS. MAIN LINE OF THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON LOWERING VISIBILITIES AND CEILINGS FOR MUCH OF THE DAY...SUSTAINED SOUTHERLY WINDS OF 10 TO 20 KNOTS WITH GUSTS AS HIGH AS 25 KNOTS CAN BE EXPECTED THIS MORNING AND AFTERNOON. ONCE THE FRONT MOVES THROUGH THE AREA LATE THIS AFTERNOON AND EVENING...WESTERLY WINDS WILL DEVELOP WITH GUSTS AS HIGH AS 30 KNOTS POSSIBLE. 99 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, Nov 14, 8:25 PM CST, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 825 PM CST TUE NOV 14 2006 ALZ011>015-017>050-160230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 825 PM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS INCLUDING DAMAGING STRAIGHT LINE WINDS AND POSSIBLY A FEW TORNADOES. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT...AND ARRIVE IN WEST CENTRAL ALABAMA BY 8 AM. THIS LINE OF THUNDERSTORMS IS EXPECTED TO REACH THE INTERSTATE 65 CORRIDOR BETWEEN 10 AM AND 1 PM AND EXIT THE STATE BY 6 PM. HOWEVER... ISOLATED STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP AHEAD OF THE MAIN LINE ASSOCIATED WITH THE COLD FRONT. WHILE THERE IS SOME QUESTION AS TO HOW UNSTABLE THE AIRMASS WILL BECOME OVER CENTRAL ALABAMA...SEVERE STORMS WITH WINDS NEAR 70 MPH AND A FEW TORNADOES ARE POSSIBLE FROM 8 AM THROUGH 6 PM. AT THIS TIME...THE BEST CHANCE FOR SEVERE STORMS WILL BE FOR AREAS SOUTH OF A LINE FROM CARROLLTON TO BIRMINGHAM...TO HEFLIN. HOWEVER...STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE FARTHER TO THE NORTH. IN ADDITION TO THE THREAT OF SEVERE STORMS...CONDITIONS WILL BECOME BREEZY WEDNESDAY MORNING. SUSTAINED WIND SPEEDS OF 15 TO 25 MPH WILL BE POSSIBLE WITH OCCASIONAL GUSTS UP TO 35 MPH. HEAVY RAINFALL WILL ALSO BE A THREAT WITH THIS SYSTEM. RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED HIGHER AMOUNTS WILL BE POSSIBLE. ALTHOUGH WIDESPREAD FLOODING IS NOT ANTICIPATED AT THIS TIME...LOCALIZED FLOODING MAY BECOME PROBLEMATIC DUE TO CLOGGED DRAINAGE AREAS FROM FALLING LEAVES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL LIKELY BE NECESSARY ON WEDNESDAY. 12/SIRMON
In the hours before
Special weather statement, Nov 15, 9:11 AM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 911 AM CST WED NOV 15 2006 ALZ011>013-151615- FAYETTE-LAMAR-MARION- 911 AM CST WED NOV 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE...LAMAR AND MARION COUNTIES UNTIL 1015 AM CST... ...TORNADO WATCH IN EFFECT UNTIL 4 PM... ...A LINE STRONG THUNDERSTORMS IS APPROACHING FROM THE WEST... AT 909 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 18 MILES WEST OF BEXAR TO 29 MILES SOUTHWEST OF MOLLOY...MOVING EAST AT 40 MPH. ISOLATED THUNDERSTORMS WERE ALSO DEVELOPING OUT AHEAD OF THIS LINE. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR BEXAR...DETROIT...MOLLOY...WESTON...SULLIGENT...VERNON...HAMILTON AND BEAVERTON THROUGH 1015 AM CST. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. NOW IS THE TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE IMMEDIATE ACTION TO PROTECT YOURSELF IF WARNINGS ARE ISSUED FOR YOUR LOCATION. JD/81
Special weather statement, Nov 15, 10:01 AM CST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1001 AM CST WED NOV 15 2006 ALZ022-151700- PICKENS- 1001 AM CST WED NOV 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PICKENS COUNTY UNTIL 1100 AM CST... ...TORNADO WATCH IN EFFECT UNTIL 9 PM... ...A LINE STRONG THUNDERSTORMS IS APPROACHING FROM THE WEST... AT 1000 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 8 MILES NORTH OF ETHELSVILLE TO 22 MILES SOUTHWEST OF MEMPHIS...MOVING EAST AT 45 MPH. A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED WITH THESE STORMS IN NOXUBEE AND LOWNDES COUNTIES IN MISSISSIPPI. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR ETHELSVILLE...PICKENSVILLE...MEMPHIS...REFORM...PALMETTO... COCHRANE...MCMULLEN AND CARROLLTON THROUGH 1100 AM CST. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. NOW IS THE TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE IMMEDIATE ACTION TO PROTECT YOURSELF IF WARNINGS ARE ISSUED FOR YOUR LOCATION. JD/81
Special weather statement, Nov 15, 10:07 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1007 AM CST WED NOV 15 2006 ALZ013>015-151700- FAYETTE-WALKER-WINSTON- 1007 AM CST WED NOV 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE...WALKER AND WINSTON COUNTIES UNTIL 1100 AM CST... ...TORNADO WATCH IN EFFECT UNTIL 9 PM... ...A LINE STRONG THUNDERSTORMS IS APPROACHING FROM THE WEST... AT 1004 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 18 MILES NORTHWEST OF NATURAL BRIDGE TO 8 MILES NORTHWEST OF BELK...MOVING EAST AT 40 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR WAYSIDE...BELK...GLEN ALLEN...FAYETTE...BAZEMORE...ELDRIDGE...NATURAL BRIDGE AND LYNN THROUGH 1100 AM CST. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. NOW IS THE TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE IMMEDIATE ACTION TO PROTECT YOURSELF IF WARNINGS ARE ISSUED FOR YOUR LOCATION. JD/81
Local storm report, Nov 15, 10:19 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1019 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG 1 S SULLIGENT 33.88N 88.13W
11/15/2006 LAMAR AL EMERGENCY MNGR
LARGE TREE DOWN BLOCKING THE ROAD JUST SOUTH OF
SULLIGENT.
&&
DCWSpecial weather statement, Nov 15, 10:25 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1025 AM CST WED NOV 15 2006 ALZ030-151730- SUMTER- 1025 AM CST WED NOV 15 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SUMTER COUNTY UNTIL 1130 AM CST... ...TORNADO WATCH IN EFFECT UNTIL 9 PM... ...A LINE STRONG THUNDERSTORMS IS APPROACHING FROM THE WEST... AT 1021 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 7 MILES WEST OF GEIGER TO 42 MILES SOUTHWEST OF CUBA...MOVING NORTHEAST AT 50 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR GEIGER...EMELLE...GAINESVILLE...YORK...EPES...CUBA...LIVINGSTON AND BELLAMY THROUGH 1130 AM CST. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER. NOW IS THE TIME TO PREPARE FOR THE POSSIBILITY OF SEVERE WEATHER. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE IMMEDIATE ACTION TO PROTECT YOURSELF IF WARNINGS ARE ISSUED FOR YOUR LOCATION. JD/81
Local storm report, Nov 15, 10:26 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1026 AM CST WED NOV 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1003 AM TSTM WND DMG PINTLALA 32.18N 86.37W
11/15/2006 MONTGOMERY AL EMERGENCY MNGR
NUMEROUS TREES DOWN...DAMAGE TO PINTLALA ELEMENTARY
SCHOOL. TWO OTHER STRUCTURES DAMAGED...ONE COMPLETELY
DEMOLISHED. POSSIBLE TORNADO.
&&
DCWThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 4:07 AM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 10 hr |
| Nov 15, 5:22 AM CST | Tornado Warning | BMX | Marengo | 53 min |
| Nov 15, 9:34 AM CST | Tornado Warning | BMX | Lowndes | 26 min |
| Nov 15, 9:38 AM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 37 min |
| Nov 15, 9:53 AM CST | Tornado Warning | BMX | Montgomery | 52 min |
| Nov 15, 10:13 AM CST | Flash Flood Warning | BMX | Lowndes, Montgomery | 3 hr |
| Nov 15, 10:19 AM CST | Severe Thunderstorm Warning | BMX | Winston | 41 min |
| Nov 15, 10:20 AM CST | Flash Flood Warning | BMX | Autauga, Dallas, Hale, Marengo, Perry | 3 hr |
| Nov 15, 10:22 AM CST | Severe Thunderstorm Warning | BMX | Pickens | 38 min |
| Nov 15, 11:06 AM CST | Tornado Warning | BMX | Tallapoosa | 54 min |
| Nov 15, 11:09 AM CST | Flash Flood Warning | BMX | Chambers, Clay, Coosa, Elmore, Lee, Macon and 2 more | 4 hr |
| Nov 15, 11:32 AM CST | Tornado Warning | BMX | Lee | 28 min |
| Nov 15, 11:40 AM CST | Tornado Warning | BMX | Chambers | 65 min |
| Nov 15, 11:57 AM CST | Tornado Warning | BMX | Randolph | 63 min |
| Nov 15, 12:08 PM CST | Tornado Warning | BMX | Pike | 37 min |
| Nov 15, 12:29 PM CST | Tornado Warning | BMX | Barbour | 61 min |
| Nov 15, 12:41 PM CST | Tornado Warning | BMX | Bullock | 37 min |
| Nov 15, 12:41 PM CST | Tornado Warning | BMX | Macon | 34 min |
| Nov 15, 1:05 PM CST | Tornado Warning | BMX | Lee | 55 min |
| Nov 15, 1:12 PM CST | Tornado Warning | BMX | Russell | 48 min |
| Nov 15, 1:14 PM CST | Flash Flood Warning | BMX | Lowndes, Montgomery | 3 hr |
| Nov 15, 1:32 PM CST | Tornado Warning | BMX | Barbour | 28 min |
| Nov 15, 3:18 PM CST | Flash Flood Warning | BMX | Chambers, Lee, Macon, Tallapoosa | 3 hr |
Nearby
Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.